The weighted sum of two S-units being a square

Share/Save/Bookmark

Weger de, B.M.M. (1990) The weighted sum of two S-units being a square. Indagationes Mathematicae A: Mathematical sciences, 1 (2). pp. 243-262. ISSN 1385-7258

[img]PDF
895Kb
Item Type:Article
Copyright:© 1990 Elsevier
Research Group:
Link to this item:http://purl.utwente.nl/publications/72677
Official URL:http://dx.doi.org/10.1016/0019-3577(90)90007-A
Export this item as:BibTeX
EndNote
HTML Citation
Reference Manager

 

Repository Staff Only: item control page

Metis ID: 140647